Can Alka-Seltzer Cause a Tinnitus Spike?

Discussion in 'Support' started by Colby, Sep 18, 2014.

tinnitus forum
    1. Colby

      Colby Member

      Tinnitus Since:
      2010
      Just wondering if Alka-seltzer can cause a spike. Coming down with some kind of bug and seems like I got a spike after taking it.
       
    2. Teri
      Artistic

      Teri Member Benefactor

      Tinnitus Since:
      4/2014
      Does it have aspirin in it? I believe aspirin has been known to cause not only spikes in T but has been identified as a medicine that causes T.

      Medicines have different effects on people. I can't take Ibuprophen due to spikes in my T. But then Ibuprophen does not have any effect on other folks with T.
       
    3. Colby

      Colby Member

      Tinnitus Since:
      2010
      It contains the same ingredients as ibuprophen so maybe I am sensitive to it also. Thanks...
       
    4. yonkapin

      yonkapin Member Benefactor

      Location:
      Melbourne, Australia
      Tinnitus Since:
      March 2012
      It'd be the asprin causing a spike. Asprin and other NSAIDs like ibuprophen are ototoxic but the effects are almost always temporary unless you're taking ridiculous amounts over long periods of time.

      Hope you feel better soon!
       
      • Agree Agree x 1
    5. Colby

      Colby Member

      Tinnitus Since:
      2010
      Do you recommend anything for slight fever. Coming down with cold or flu and need something for fever. Thanks
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.